# SDR USAA2012122800009

- Difficulty date: December 26, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 48,491 hours, 17,897 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANT POSITION OUTBOARD FLASHLIGHT INOPERATIVE.  REMOVED AND REPLACED FORWARD FLIGHT ATTENDANT OUTBOARD FLASHLIGHT.  OPS CHECKED GOOD.
